# SDR SWIA201333192

- Difficulty date: April 9, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 25,133 hours, 21,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY EXIT SIGN ABOVE ROW 8 IS BURNED OUT.  (FLT 6340)  REPLACED AFT CEILING EMERGENCY EXIT SIGN ABOVE ROW 8.
